# SDR USAA060523

- Difficulty date: March 28, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N670UW
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 28,324 hours, 28,324 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 6 RIGHT WING STA 3621 BETWEEN STR 19 & 20 CRACK.  RIB 6 REPAIRED PER EA 97506, AIRBUS DWG R57257026, DEFECT SIZE:  0.050 INCH.
